Medicine :: Testosterone Therapy Drugs Raise Risk of Heart Attack

You may have seen the advertisements on TV recently. They show men in their 50's doing all sorts of outdoor activities like boating, and playing basketball. The premise is that they weren't able to do these things until they started using testosterone boosting drugs. These drugs, which are taken through a patch or applied via a gel to the underarms, help to increase testosterone levels. This increase raises the red blood cell count, and helps rejuvenate the individual. Unfortunately, this boost comes with some serious side effects. The risk of suffering from a heart attack is significantly increased in those who take these drugs. As are the risks of developing blood clots, suffering from stroke, or even dying.

Testosterone Drug Studies

In early 2014 the results of a study that looked at men taking testosterone drugs was published. The results were shocking to say the least. This study looked at men, mostly in their 60's, who have taken testosterone therapy drugs. The drugs were found to increase the individual's risk of having a heart attack. As the patient aged, that risk was increased even further. The longer the patient was taking these drugs, and the higher the dosage, the higher the risk.



Drug Side Effects



Side effects associated with taking prescription drugs are nothing new. In fact, every drug has a wide range of side effects. Some are nothing more than annoying, like nausea and mild headaches. These mild side effects will often dissipate with time as the body becomes adjusted to the new chemicals. However, other side effects are much more serious. They can be life threatening if they are not closely watched.





Testosterone Drug Companies

Whenever a pharmaceutical company releases a new drug, they are obligated to divulge all of the risks associated with that drug. What often happens, however, is that some drugs have such a long list the company must determine which ones are significant enough to disclose. Sometimes these risks are so severe, yet rather rare, that the company chooses not to disclose them in an effort to boost their sales (they don't want to scare away potential customers). What happens is that more people than expected start suffering from these severe side effects, and then lawsuits are filed.

If You Have Suffered

If you took a testosterone boosting drug, and you have suffered from a severe side effect, you may be able to collect compensation to help cover medical expenses. Learn more about what a personal injury lawyer can do for you. There is no need to suffer in silence.



Write a comment

Comments: 2
  • #1

    medicine health (Wednesday, 14 June 2017)

    Thanks for sharing the post.. parents are worlds best person in each lives of individual..they need or must succeed to sustain needs of the family.

  • #2

    Kamagra Jelly (Friday, 18 August 2017 12:27)

    I can see that you are an expert at your field! I am launching a website soon, and your information will be very useful for me.. Thanks for all your help and wishing you all the success in your business.